Alert archive / Wyoming / Red Flag Warnings in 2007

Red Flag Warning 9, NWS Riverton, WY

August 25, 20079 counties in Wyoming

NWS Riverton, WY issued this red flag warning at Aug 25, 2007, 2:44 PM MDT for 9 counties in Wyoming. It took effect at Aug 26, 2007, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 25, 2007, 2:44 PM MDT (20:44 UTC)
In effect from
Aug 26, 2007, 12:00 PM MDT
Expired
Aug 26, 2007, 7:03 PM MDT
In force
7 hr
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Hot Springs County, WY, Johnson County, WY, Lincoln County, WY, Natrona County, WY, Sublette County, WY, Sweetwater County, WY, Uinta County, WY, Washakie County, WY

The radar

The Riverton/Lander radar (KRIW), 29 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 8.7 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2007-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2007-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1285 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KRIW 252044
RFWRIW

RED FLAG WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
244 PM MDT SAT AUG 25 2007

...HOT AND DRY WINDY WEATHER IN STORE FOR MUCH OF WESTERN AND
CENTRAL WYOMING SUNDAY AFTERNOON...

.SOUTHWEST WINDS WILL INCREASE OUT AHEAD OF AN UPPER LEVEL
DISTURBANCE ACROSS MUCH OF WESTERN AND CENTRAL WYOMING SUNDAY.
THESE SOUTHWEST WINDS WILL DRAW IN AN UNSEASONABLY HOT AND DRY
AIR ACROSS THE AREA. THESE CONDITIONS COUPLED WITH AN UNSTABLE
AIRMASS AND CRITICAL FUELS WILL MAKE FOR A DANGEROUS FIRE WEATHER
SITUATION. 

WYZ277>281-283-285-289-260445-
/O.UPG.KRIW.FW.A.0004.070826T1800Z-070827T0000Z/
/O.NEW.KRIW.FW.W.0009.070826T1800Z-070827T0100Z/
LINCOLN AND UINTA COUNTIES / LOWER ELEVATIONS-
UPPER GREEN RIVER BASIN / ROCK SPRINGS BLM-
SWEETWATER COUNTY / ROCK SPRINGS BLM / FLAMING GORGE NRA-
NATRONA COUNTY / CASPER BLM-JOHNSON COUNTY / CASPER BLM-
UPPER WIND RIVER BASIN / WIND RIVER BASIN-SOUTH BIGHORN MOUNTAINS-
GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS-
244 PM MDT SAT AUG 25 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING...EFFECTIVE FROM 12 PM TO 7 PM MDT SUNDAY FOR FIRE WEATHER
ZONES...277...278...279...280...281...283...285...289.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

A HOT AND DRY AIRMASS WILL OCCUR OVER THESE FIRE WEATHER ZONES
SUNDAY AFTERNOON. A WEST TO SOUTHWEST WIND OF 15 TO 25 MPH WITH
GUSTS AROUND 30 MPH WILL DEVELOP AROUND NOON IN MOST LOCATIONS.
THE WIND...COMBINED WITH RELATIVE HUMIDITY BELOW 15 PERCENT...AND
CRITICAL FUELS...WILL LEAD TO RED FLAG CONDITIONS AND A DANGEROUS
FIRE WEATHER SITUATION. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED DURING THE WARNED TIME. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

WYZ275-282-260445-
/O.EXT.KRIW.FW.A.0004.070826T1800Z-070827T0100Z/
NORTH BIG HORN BASIN / WORLAND BLM-
SOUTH BIG HORN BASIN / WORLAND BLM-
244 PM MDT SAT AUG 25 2007

...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

THE FIRE WEATHER WATCH IS NOW IN EFFECT SUNDAY AFTERNOON FROM 
12 NOON UNTIL 7 PM FOR FIRE WEATHER ZONES 275 AND 282.

A SOUTH TO SOUTHWEST WIND WILL INCREASE TO 15 TO 20 MPH WITH SOME
GUSTS BETWEEN 25 AND 30 MPH DURING SUNDAY AFTERNOON. THE MINIMUM
RELATIVE HUMIDITY WILL DROP TO AROUND 15 PERCENT IN THE WATCH
AREA. THE WINDY DRY WEATHER WILL COMBINE WITH HIGH TEMPERATURES IN
THE LOW TO MID 90S AND A HAINES INDEX OF 6 TO PRODUCE DANGEROUS
FIRE WEATHER CONDITIONS SUNDAY AFTERNOON. THUS A FIRE WEATHER
WATCH IS IN EFFECT SUNDAY FROM 12 NOON THROUGH 7 PM SUNDAY. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
4 follow-up statements
000 
WWUS85 KRIW 260334
RFWRIW

RED FLAG WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
934 PM MDT SAT AUG 25 2007

...HOT AND DRY WINDY WEATHER IN STORE FOR MUCH OF WESTERN AND
CENTRAL WYOMING SUNDAY AFTERNOON...

.SOUTHWEST WINDS WILL INCREASE OUT AHEAD OF AN UPPER LEVEL
DISTURBANCE ACROSS MUCH OF WESTERN AND CENTRAL WYOMING SUNDAY.
THESE SOUTHWEST WINDS WILL DRAW IN AN UNSEASONABLY HOT AND DRY
AIRMASS ACROSS THE AREA. THESE CONDITIONS COUPLED WITH AN UNSTABLE
AIRMASS AND CRITICAL FUELS WILL MAKE FOR A DANGEROUS FIRE WEATHER
SITUATION.

WYZ275-282-260445-
/O.CAN.KRIW.FW.A.0004.070826T1800Z-070827T0100Z/
NORTH BIG HORN BASIN / WORLAND BLM-
SOUTH BIG HORN BASIN / WORLAND BLM-
934 PM MDT SAT AUG 25 2007

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELED THE FIRE
WEATHER WATCH. 

WEATHER CONDITIONS ON SUNDAY AFTERNOON WILL BE HOT AND DRY ALONG
WITH AN UNSTABLE ATMOSPHERE. HOWEVER...BY THE TIME THE WINDS
INCREASE IN THE BIG HORN BASIN...THE RELATIVE HUMIDITY WILL BE
INCREASING AS A WEAK COOL FRONT PUSHES SOUTH ACROSS THE AREA LATE
IN THE DAY. WITH THE LACK OF SIGNIFICANT WINDS DURING THE HEAT OF
THE DAY...THE FIRE WEATHER CONDITIONS WILL NOT BE CONSIDERED CRITICAL.
THEREFORE THE FIRE WEATHER WATCH FOR SUNDAY AFTERNOON HAS BEEN CANCELED.

$$

WYZ277>281-283-285-289-260845-
/O.CON.KRIW.FW.W.0009.070826T1800Z-070827T0100Z/
LINCOLN AND UINTA COUNTIES / LOWER ELEVATIONS-
UPPER GREEN RIVER BASIN / ROCK SPRINGS BLM-
SWEETWATER COUNTY / ROCK SPRINGS BLM / FLAMING GORGE NRA-
NATRONA COUNTY / CASPER BLM-JOHNSON COUNTY / CASPER BLM-
UPPER WIND RIVER BASIN / WIND RIVER BASIN-SOUTH BIGHORN MOUNTAINS-
GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS-
934 PM MDT SAT AUG 25 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM MDT
SUNDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM MDT
SUNDAY. 

A HOT AND DRY AIRMASS WILL OCCUR OVER THESE FIRE WEATHER ZONES
SUNDAY AFTERNOON. A WEST TO SOUTHWEST WIND OF 15 TO 25 MPH WITH
GUSTS AROUND 30 MPH WILL DEVELOP AROUND NOON IN MOST LOCATIONS.
THE WIND COMBINED WITH RELATIVE HUMIDITY BELOW 15 PERCENT...AN
UNSTABLE ATMOSPHERE...AND CRITICAL FUELS WILL LEAD TO RED FLAG
CONDITIONS AND A DANGEROUS FIRE WEATHER SITUATION.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED DURING THE WARNED TIME. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

LIPSON
000 
WWUS85 KRIW 260828
RFWRIW

RED FLAG WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
228 AM MDT SUN AUG 26 2007

...HOT AND DRY WINDY WEATHER IN STORE FOR MUCH OF WESTERN AND
CENTRAL WYOMING THIS AFTERNOON...

.SOUTHWEST WINDS WILL INCREASE OUT AHEAD OF AN UPPER LEVEL
DISTURBANCE ACROSS MUCH OF WESTERN AND CENTRAL WYOMING TODAY.
THESE SOUTHWEST WINDS WILL DRAW IN AN UNSEASONABLY HOT AND DRY
AIRMASS ACROSS THE AREA. THESE CONDITIONS COUPLED WITH AN UNSTABLE
AIRMASS AND CRITICAL FUELS WILL MAKE FOR A DANGEROUS FIRE WEATHER
SITUATION.

WYZ277>281-283-285-289-261630-
/O.CON.KRIW.FW.W.0009.070826T1800Z-070827T0100Z/
LINCOLN AND UINTA COUNTIES / LOWER ELEVATIONS-
UPPER GREEN RIVER BASIN / ROCK SPRINGS BLM-
SWEETWATER COUNTY / ROCK SPRINGS BLM / FLAMING GORGE NRA-
NATRONA COUNTY / CASPER BLM-JOHNSON COUNTY / CASPER BLM-
UPPER WIND RIVER BASIN / WIND RIVER BASIN-SOUTH BIGHORN MOUNTAINS-
GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS-
228 AM MDT SUN AUG 26 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT
THIS EVENING. 

A HOT AND DRY AIRMASS WILL OCCUR OVER THESE FIRE WEATHER ZONES
THIS AFTERNOON. A WEST TO SOUTHWEST WIND OF 15 TO 25 MPH WITH
GUSTS AROUND 30 MPH WILL DEVELOP AROUND NOON IN MOST LOCATIONS.
THE WIND COMBINED WITH RELATIVE HUMIDITY BELOW 15 PERCENT...AN
UNSTABLE ATMOSPHERE...AND CRITICAL FUELS WILL LEAD TO RED FLAG
CONDITIONS AND A DANGEROUS FIRE WEATHER SITUATION.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED DURING THE WARNED TIME. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

LIPSON
000 
WWUS85 KRIW 261617
RFWRIW

RED FLAG WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
1017 AM MDT SUN AUG 26 2007

...HOT AND DRY WINDY WEATHER IN STORE FOR MUCH OF WESTERN AND
CENTRAL WYOMING THIS AFTERNOON...

.SOUTHWEST WINDS WILL INCREASE OUT AHEAD OF AN UPPER LEVEL
DISTURBANCE ACROSS MUCH OF WESTERN AND CENTRAL WYOMING TODAY.
THESE SOUTHWEST WINDS WILL DRAW IN AN UNSEASONABLY HOT AND DRY
AIRMASS ACROSS THE AREA. THESE CONDITIONS COUPLED WITH AN
UNSTABLE AIRMASS AND CRITICAL FUELS WILL MAKE FOR A DANGEROUS
FIRE WEATHER SITUATION.

WYZ277>281-283-285-289-270100-
/O.CON.KRIW.FW.W.0009.070826T1800Z-070827T0100Z/
LINCOLN AND UINTA COUNTIES / LOWER ELEVATIONS-
UPPER GREEN RIVER BASIN / ROCK SPRINGS BLM-
SWEETWATER COUNTY / ROCK SPRINGS BLM / FLAMING GORGE NRA-
NATRONA COUNTY / CASPER BLM-JOHNSON COUNTY / CASPER BLM-
UPPER WIND RIVER BASIN / WIND RIVER BASIN-SOUTH BIGHORN MOUNTAINS-
GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS-
1017 AM MDT SUN AUG 26 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING.

A HOT AND DRY AIRMASS WILL OCCUR OVER THESE FIRE WEATHER ZONES
THIS AFTERNOON. A WEST TO SOUTHWEST WIND OF 15 TO 25 MPH WITH
GUSTS AROUND 30 MPH WILL DEVELOP AROUND NOON IN MOST LOCATIONS.
THE WIND COMBINED WITH RELATIVE HUMIDITY BELOW 15 PERCENT...AN
UNSTABLE ATMOSPHERE...AND CRITICAL FUELS WILL LEAD TO RED FLAG
CONDITIONS AND A DANGEROUS FIRE WEATHER SITUATION.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED DURING THE WARNED TIME. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KRIW 270103
RFWRIW

RED FLAG WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
703 PM MDT SUN AUG 26 2007

...THE RELATIVE HUMIDITY WILL INCREASE THROUGH THIS EVENING...

.WINDS WILL CONTINUE THROUGH EARLY THIS EVENING BEFORE DECREASING
LATER THIS EVENING. HOWEVER THE RELATIVE HUMIDITY WILL INCREASE WHICH
WILL DECREASE THE FIRE DANGER FOR THE REST OF THE EVENING.

WYZ277>281-283-285-289-270215-
/O.CAN.KRIW.FW.W.0009.000000T0000Z-070827T0100Z/
LINCOLN AND UINTA COUNTIES / LOWER ELEVATIONS-
UPPER GREEN RIVER BASIN / ROCK SPRINGS BLM-
SWEETWATER COUNTY / ROCK SPRINGS BLM / FLAMING GORGE NRA-
NATRONA COUNTY / CASPER BLM-JOHNSON COUNTY / CASPER BLM-
UPPER WIND RIVER BASIN / WIND RIVER BASIN-SOUTH BIGHORN MOUNTAINS-
GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS-
703 PM MDT SUN AUG 26 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELED THE RED
FLAG WARNING. 

WINDS WILL CONTINUE THROUGH EARLY THIS EVENING BEFORE DECREASING
LATER THIS EVENING. HOWEVER THE RELATIVE HUMIDITY WILL INCREASE
WHICH WILL DECREASE THE FIRE DANGER FOR THE REST OF THE EVENING.

$$

LIPSON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Aug 25, 3:36 AM MDT, 11 hours 8 minutes earlier.

Area forecast discussion, Aug 25, 3:36 AM MDT, 11 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
336 AM MDT SAT AUG 25 2007

.SHORT TERM...TODAY THROUGH MONDAY NIGHT
A WARMING TREND WILL ENSUE TODAY AND CONTINUE THROUGH SUNDAY. A
FLAT RIDGE AXIS WILL TRACK EAST ACROSS THE AREA TODAY WITH
INCREASING WEST WINDS AS A LEE SIDE TROUGH BEGINS TO DEVELOP. WHEN
THE RIDGE AXIS MOVES EAST OF THE AREA SUNDAY THE FLOW WILL TURN
MORE SOUTHWESTERLY AND WILL CONTINUE TO INCREASE COINCIDENT WITH
THE STRENGTHENING LEE SIDE TROUGH. THESE WINDS WILL BE USHERING IN
HOTTER AND DRIER AIR FROM THE SOUTHWEST. WE WILL SEE WIDESPREAD
HIGH TEMPERATURES IN THE LOW TO MID 90S AT THE LOWER ELEVATIONS
EAST OF THE DIVIDE SUNDAY. A WEAK UPPER LEVEL DISTURBANCE WILL
TRACK EAST ACROSS THE NORTHERN PORTION OF THE CWA LATE SUNDAY
WITH MOST OF THE LIFT FROM THIS SYSTEM REMAINING TO THE NORTH IN
MONTANA. THERE WILL BE JUST ENOUGH DYNAMICS FOR ISOLD THUNDER IN
OUR NW MTNS. ALSO SOME LIMITED MID LEVEL MOISTURE AND WEAK
INSTABILITY MAY PRODUCE SOME ISOLATED ACTIVITY IN SWEETWATER
COUNTY LATE SUNDAY. A SURFACE LOW WILL FORM IN NE WY SUNDAY
AFTERNOON AND BECOME MORE WELL DEFINED AS IT TRACKS EAST TO THE
NORTHERN PLAINS SUNDAY NIGHT. THE NAM HAS THIS FEATURE MORE WELL
DEFINED THAN THE GFS. WILL SIDE WITH THE LESS EXAGGERATED VERSION OF
THE GFS. THIS LOW WILL SWING A WEAK COOL FRONT SOUTH ACROSS THE
NORTHERN HALF OF WYOMING SUNDAY NIGHT AND MONDAY MORNING. THIS
FRONT WILL ACT AS A FOCUS FOR SLIGHTLY MORE WIDESPREAD POPS ON
MONDAY OVER THE CENTRAL AND NORTH. SLIGHTLY BETTER INSTABILITY OVER
THE SOUTH WITH LIMITED MID LEVEL MOISTURE WILL ACCOUNT FOR ISOLD
TO WIDELY SCATTERED POPS THERE MONDAY. TEMPS WILL BE SLIGHTLY COOLER
MONDAY BEHIND THE FRONT. ANOTHER WEAK SHORTWAVE IN THE WESTERLY
FLOW WILL PRODUCE SOME ISOLATED ACTIVITY IN FAR NORTHERN WY MONDAY
NIGHT BUT LIKE THE DISTURBANCE ON SUNDAY NIGHT...MOST OF THE LIFT
WILL REMAIN TO THE NORTH IN MONTANA.

.LONG TERM...TUESDAY THROUGH SATURDAY
THE ZONAL FLOW ON TUESDAY ACROSS THE REGION...WILL QUICKLY
TRANSITION INTO AN UPPER RIDGE ACROSS THE WEST BY WEDNESDAY. THIS
RIDGE IS EXPECTED TO REMAIN IN PLACE THROUGH SATURDAY.
DISTURBANCES ROTATING THROUGH THE RIDGE...AND A SLIGHTLY UNSTABLE
ATMOSPHERE...WILL RESULT IN MAINLY AFTERNOON AND EVENING ISOLATED
TO LOCALLY SCATTERED CONVECTION. THE MONSOONAL MOISTURE SHOULD BE
SUPPRESSED SOUTH OF THE AREA...WITH THE RIDGE CENTERED MAINLY
FROM THE FOUR CORNERS TO THE DESERT SOUTHWEST. ECMWF AND GFS
SHOW 1025 MB SURFACE HIGH SLIDING EAST OF THE ROCKIES...WEDNESDAY
AND THURSDAY. THIS COULD SET UP THE STAGE FOR SOME POST FRONTAL
EASTERLY UPSLOPE FLOW. THIS WOULD INCREASE THE COVERAGE OF THE
CONVECTION AND WOULD ALLOW FOR SOME NOCTURNAL ACTIVITY...ESPECIALLY
WEDNESDAY AND THURSDAY. HOWEVER...WILL CONTINUE TO HOLD OFF ON
HIGHER POPS FOR NOW...BUT POPS WILL PROBABLY NEED TO BE
INCREASED...AND ADDING SOME POPS TO THE OVERNIGHT PERIODS.
TEMPERATURES ARE EXPECTED TO BE 5 TO 10 DEGREE ABOVE AVERAGE DURING
THE LONG TERM.

&&

.AVIATION...
SCT-BKN LOW CLOUDS BETWEEN 020-040 FT AGL COULD OCCUR ACROSS
NATRONA COUNTY AFFECTING KCPR TAF SITE THROUGH AROUND 15Z.
OTHERWISE...THE REST OF THE AREA WILL BE DRY WITH VFR CONDITIONS.

&&

.FIRE WEATHER...
TEMPERATURES WILL WARM THROUGH SUNDAY...RELATIVE HUMIDITY WILL
DROP THROUGH SUNDAY AND SOUTHWEST WINDS WILL INCREASE DURING THIS
TIME FRAME AS WELL. IN ADDITION THE HAINES INDEX IS EXPECTED TO
INCREASE TO 6 BY SUNDAY MAKING FOR A SOLID RED FLAG DAY IF THESE
WEATHER ELEMENTS COME TO FRUITION. THEREFORE A FIRE WEATHER WATCH
IS IN EFFECT FOR MUCH OF CENTRAL AND WESTERN WYOMING FROM 12 NOON
THROUGH 6 PM SUNDAY. THESE WINDS WILL BE COINCIDENT WITH A
STRENGTHENING LEE SIDE DEVELOPING OVER THE AREA. THE INCREASING
SOUTHWEST WINDS WILL BE EFFECTIVE IN LOWERING THE RELATIVE
HUMIDITY TO NEAR 10 PERCENT IN SOME AREAS WITH HIGH TEMPERATURES
SOARING INTO THE LOW TO MID 90S SUNDAY. TEMPERATURES WILL COOL AND THE
RELATIVE HUMIDITY WILL INCREASE AFTER A WEAK COOL FRONT PUSHES
SOUTH ACROSS THE AREA SUNDAY NIGHT AND MONDAY MORNING.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH SUNDAY AFTERNOON FOR WYZ275-277>283-285-289.

&&

SHORT TERM...LIPSON
LONG TERM...WM
AVIATION...WM
FIRE WEATHER...LIPSON
Hazardous weather outlook, Aug 25, 5:00 AM MDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
500 AM MDT SAT AUG 25 2007

WYZ001>020-022>030-261100-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
500 AM MDT SAT AUG 25 2007

...FIRE WEATHER WATCH FOR MUCH OF WESTERN AND CENTRAL WYOMING FOR
SUNDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

BREEZY...WARMER...DRIER AND UNSTABLE ATMOSPHERIC CONDITIONS ON
SUNDAY WILL LIKELY BRING A RETURN TO CRITICAL FIRE WEATHER
CONDITIONS ACROSS MUCH OF WEST AND CENTRAL WYOMING. THEREFORE A FIRE
WEATHER WATCH HAS BEEN ISSUED FOR MUCH OF WESTERN AND CENTRAL
WYOMING FOR SUNDAY FROM NOON UNTIL 6 PM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

TEAM RIVERTON

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 2:57 AM MDTFire Weather WatchRIWBig Horn, Fremont, Hot Springs, Johnson, Lincoln, Natrona and 5 more19 hr

Nearby

Red Flag Warnings in Wyoming, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.